I am standing with you!
At some point, the extremely soft stools will likely begin as your gut goes sterile from all of the antibiotics. Then diarrhea. But I learned something...poop from a sterile gut does not smell! Mushy stools that are odorless?? Yep. I felt like I had made a scientific discovery or something! Amazing.
I lost interest in eating...the metallic taste takes the joy out of it, right? But at least this stuff isn't forever! It goes away slowly once treatment stops. I started eating yogurt once my treatment was over to try to slowly reintroduce bacteria into my gut. Maybe I should have really pushed it so that the CDiff would not have had "wide open spaces" to grow like wildfire. I could have done without it. I think you have the correct idea to repopulate your gut as quickly as possible.
In my opinion, taking probiotics while on this regime sort of makes sense. Yet probiotics are very expensive (to me) and almost all of it will be killed off by the antibiotics even if you wait 2 hours between doses to take the probiotics. I don't know how you are spacing your 4 doses of antibiotics per day but I would imagine that it works out to be about 4 hours between. So your schedule is going to be more complex to keep it all spaced out! But then again, if you consistently are replenishing bacteria and some might make it through, then maybe there is a lesser chance of the evil CDiff getting a superior foothold? I can understand where each of your doctors are coming from.
You will make it! I remember celebrating with a weak hurrah when I reached the halfway point of my treatment. So celebrate and give yourself a hug when you get there! Maybe a new book you've been wanting to read to help get past this or a computer game to take your mind off of things? However...I do not recommend a bubble bath at this time! Yuck!